MAUDE Adverse Event Report: VERATHON MEDICAL (CANADA) ULC. VERATHON SCOPE B FLEX2 SLIM 3.8; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL (CANADA) ULC. VERATHON SCOPE B FLEX2 SLIM 3.8; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Catalog Number 05700432
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
B flex 2 verathon scope completely bent on itself.

Brand Name
VERATHON SCOPE B FLEX2 SLIM 3.8
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL (CANADA) ULC.
MDR Report Key21786951
Report NumberMW5168673
Device Sequence Number7909993
Product Code EOQ
UDI-Device Identifier00879123008558
UDI-Public(01)00879123008558
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Catalogue Number05700432
Device Lot NumberKR240900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2025
Patient Sequence Number1
Patient Age68 YR
Patient SexMale